Geometric measures of entanglement


Creative Commons License

UYANIK K., TURGUT S.

PHYSICAL REVIEW A, vol.81, no.3, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.1103/physreva.81.032306
  • Title of Journal : PHYSICAL REVIEW A

Abstract

The geometric measure of entanglement, which expresses the minimum distance to product states, has been generalized to distances to sets that remain invariant under the stochastic reducibility relation. For each such set, an associated entanglement monotone can be defined. The explicit analytical forms of these measures are obtained for bipartite entangled states. Moreover, the three-qubit case is discussed and it is argued that the distance to the W states is a new monotone.